MAUDE Adverse Event Report: TIDI PRODUCTS LLC ST. JUDE MEDICAL CAMERA COVER CLEAR POLYETHYLENE STERILE; DRAPE, SURGICAL, EXEMPT

TIDI PRODUCTS LLC ST. JUDE MEDICAL CAMERA COVER CLEAR POLYETHYLENE STERILE; DRAPE, SURGICAL, EXEMPT
Model Number 33431
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2024 dw: procedure description via customer: it was reported that the dragonfly opstar's drive optical connector (doc) cover was found to be unsealed during preparation.Therefore, the doc cover was not used in the patient.A dragonfly optis imaging cathether with a sterile doc cover was used to complete the procedure.There was no patient involvement and no clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
H3: the device was returned and evaluated by tidi products.After review of the product, it was confirmed that the pouch is not sealed.There is no indication of a previous seal, incomplete or broken seal.No other issues or damage to the product were identified.A device history record review of the affected lot number did not reveal any issues that could have contributed to the reported incident.No ncrs were identified.Production has ceased at the facility where the affected lot was manufactured, and manufacturing of this product is in the process of being moved to a new site.The quality manager for that facility has been informed of the complaint for awareness, however the process will not be an exact duplicate of the previous process.They do not currently have this sku running in production at the new facility, so we have not yet established procedures and processes for this sku at that site yet.Once it is validated, it will be integrated into the applicable documents.In the time we have been running product in the new facility, we have never had a rejection due to this condition in similar products or processes.At this time, the likely root cause appears to be related to manufacturing error, and the appropriate precautions are being taken to prevent recurrence in the new facility and process.Therefore, no corrective or preventative actions are necessary.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warranted.Manufacturer reference file: (b)(4).

Brand Name
ST. JUDE MEDICAL CAMERA COVER CLEAR POLYETHYLENE STERILE
Common Device Name
DRAPE, SURGICAL, EXEMPT
Manufacturer (Section D)
TIDI PRODUCTS LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
9207514300
MDR Report Key20591895
Report Number2182318-2024-00140
Device Sequence Number17779698
Product Code PUI
UDI-Device Identifier00618125183883
UDI-Public00618125183883
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number33431
Device Catalogue Number33431
Device Lot Number034579
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/25/2024
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2024
Initial Report FDA Received Date11/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown